# SDR AALA981678

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833605A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 616 - AFTER TAKEOFF YYC, AFTER GEAR WAS RAISED THE LEFT RED GEAR LIGHT REMAINED ILLUMINATED, AMBER GEAR DOOR OPEN LIGHT EXTINGUISHED.  NO UNUSUAL YAW OR VIBRATION.  AIRCRAFT CONTINUED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR DOOR PROXIMITY SENSOR UNIT.  ACCOMPLISHED REQUIRED TESTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
